Propagation of weakly nonlinear magnetoacoustic waves

Research output: Contribution to journalArticle

7 Scopus citations

Abstract

Using the reductive perturbation method we show that the modified Burgers equation governs the propagation of a weakly nonlinear slow magnetoacoustic wave near the equilibrium state with zero transverse magnetic field.

Original languageEnglish (US)
Pages (from-to)455-458
Number of pages4
JournalWave Motion
Volume9
Issue number5
DOIs
StatePublished - Sep 1987
Externally publishedYes

ASJC Scopus subject areas

  • Modeling and Simulation
  • Physics and Astronomy(all)
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Propagation of weakly nonlinear magnetoacoustic waves'. Together they form a unique fingerprint.

  • Cite this